# SDR SIMA200226804

- Difficulty date: September 23, 2002
- Submitted: October 31, 2002
- Operation: Air carrier
- Aircraft: N400BR
- Make and model: Saab 340B
- Aircraft serial: 340B400
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Disconnected
- Location: Rt Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TUL - FLT 3651 - CREW REPORTED NO DOWN AND LOCKED GREEN LIGHT WHEN GEAR WAS SELECTED DOWN ON THE RIGHT MAIN LANDING GEAR.  CREW ELECTED TO DECLARE EMERGENCY AS A PRECAUTION AND AIRCRAFT WAS LANDED WITH NO FURTHER INCIDENTS.  MAINTENANCE FOUND THE DOWNLOCK SWITCH CANNON PLUG ON THE RIGHT MAIN LANDING GEAR TO BE DISCONNECTED.  CANNON PLUG WAS RECONNECTED AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
